Sur certaines équivalences d'homotopies
Annales de l'Institut Fourier, Volume 41 (1991) no. 1, pp. 173-187.

It is known that there are 144 homotopy classes of self-maps of S 3 ×S 3 whose restriction to S 3 S 3 is homotopic to the identity: these maps are examples of self-maps inducing the identity both on homology and homotopy groups.

More generally, let X be a 1-connected Poincaré complex of dimension n, which is not rationally equivalent to S n ; if X is formal, we show that the group of homotopy classes of self-mpas of X, whose restriction to the (n-1)-skeleton is homotopic to the identity, is finite.

On sait qu’il y a 144 classes d’homotopies d’applications de S 3 ×S 3 dans lui-même dont la restriction à S 3 S 3 est homotope à l’identité: ce sont des exemples d’applications qui induisent l’identité en homologie et en homotopie. Plus généralement, soit X un complexe de Poincaré 1-connexe de dimension n, qui n’a pas le type d’homotopie rationnelle de S n : si X est formel, nous montrons que le groupe des classes d’homotopies d’applications de X dans X, dont la restriction au (n-1)-squelette est homotope à l’identité, est fini.

@article{AIF_1991__41_1_173_0,
     author = {Aubry, M. and Lemaire, Jean-Michel},
     title = {Sur certaines \'equivalences d'homotopies},
     journal = {Annales de l'Institut Fourier},
     pages = {173--187},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {41},
     number = {1},
     year = {1991},
     doi = {10.5802/aif.1253},
     mrnumber = {92d:55010},
     zbl = {0727.55007},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1253/}
}
TY  - JOUR
AU  - Aubry, M.
AU  - Lemaire, Jean-Michel
TI  - Sur certaines équivalences d'homotopies
JO  - Annales de l'Institut Fourier
PY  - 1991
SP  - 173
EP  - 187
VL  - 41
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/articles/10.5802/aif.1253/
DO  - 10.5802/aif.1253
LA  - fr
ID  - AIF_1991__41_1_173_0
ER  - 
%0 Journal Article
%A Aubry, M.
%A Lemaire, Jean-Michel
%T Sur certaines équivalences d'homotopies
%J Annales de l'Institut Fourier
%D 1991
%P 173-187
%V 41
%N 1
%I Institut Fourier
%C Grenoble
%U http://archive.numdam.org/articles/10.5802/aif.1253/
%R 10.5802/aif.1253
%G fr
%F AIF_1991__41_1_173_0
Aubry, M.; Lemaire, Jean-Michel. Sur certaines équivalences d'homotopies. Annales de l'Institut Fourier, Volume 41 (1991) no. 1, pp. 173-187. doi : 10.5802/aif.1253. http://archive.numdam.org/articles/10.5802/aif.1253/

[AL] M. Aubry, J.-M. Lemaire, Homotopies d'algèbres de Lie et de leurs algèbres enveloppantes, Actes Louvain-La-Neuve, (1986), Lectures Notes in Math. 1318 Springer Verlag, Berlin, New-York, (1988), 26-30. | MR | Zbl

[Ba] H.J. Baues, Algebraic Homotopy, Cambridge University Press, 1989. | MR | Zbl

[BaL] H.J. Baues, J.-M. Lemaire, Minimal Models in Homotopy Theory, Math. Ann., 225 (1977), 219-242. | MR | Zbl

[Bo] N. Bourbaki, Groupes et Algèbres de Lie, Chap. II, Algèbres de Lie libres, Hermann, Paris, 1972. | Zbl

[DGMS] P. Deligne, P. Griffiths, J. Morgan, D. Sullivan, Real Homotopy Theory of Kähler Manifolds, Invent. Math., 29 (1975), 245-274. | MR | Zbl

[F] Y. Félix, Espaces formels et π-formels, Actes Luminy 1982, Astérisque, n° 113-114 (1984), 96-108. | Numdam | MR | Zbl

[HL] S. Halperin, J.-M. Lemaire, Suites inertes dans les algèbres de Lie graduées, Math. Scand., 61 (1987), 39-67. | MR | Zbl

[Q] D. Quillen, Rational Homotopy Theory, Ann. of Math., 90 (1969), 205-295. | MR | Zbl

[Sa] H. Samelson, Groups and Spaces of Loops, Comm. Math. Helv., 28 (1954), 278-287. | MR | Zbl

[St] J. Stasheff, Rational Poincaré Duality Spaces, III. J. Math., 27, n° 1 (1983), 104-109. | MR | Zbl

[T] D. Tanre, Homotopie rationnelle : Modèles de Chen, de Quillen, de Sullivan, Lectures Notes in Math. 1025, Springer Verlag, Berlin, New-York, 1983. | MR | Zbl

[W] G. Whitehead, Elements of Homotopy Theory, Springer, Berlin, 1978. | MR | Zbl

[St] J. Stasheff, Rational Poincaré dulaity spaces, III. J. of Math., 27, n° 1 (1983), 104-109. | MR | Zbl

[U] R.N. Umble, Homotopy conditions that determine rational homotopy type, J. of Pure & Applied Algebra, 60 (2) 1989), 205-217. | MR | Zbl

Cited by Sources: